TITLE

Neonatal hypoglycaemia and withdrawal symptoms after exposure in utero to valproate

AUTHOR(S)
Ebbesen, Finn; Joergensen, Annemette; Hoseth, Eva; Kaad, Per-Henrik; Moeller, Margrethe; Holsteen, Vibeke; Rix, Mariane
PUB. DATE
September 2000
SOURCE
Archives of Disease in Childhood -- Fetal & Neonatal Edition;Sep2000, pF124
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
66876919

 

Related Articles

  • Phenytoin/valproic acid withdrawal.  // Reactions Weekly;4/14/2012, Issue 1397, p25 

    The article describes the case of a male neonate who developed episodic hypoglycaemia and jitteriness secondary to valproic acid and phenytoin withdrawal after in utero exposure.

  • Tianeptine abuse.  // Reactions Weekly;1/23/2016, Vol. 1585 Issue 1, p248 

    The article describes the case of a 26-year-old woman who abused tianeptine, became dependent leading to withdrawal symptoms and gave birth to a male neonate with neonatal abstinence syndrome (NAS) after in utero exposure to tianeptine.

  • Methadone overdose, withdrawal.  // Reactions Weekly;2/13/2010, Issue 1288, p27 

    The article describes the case of a neonate who presented withdrawal syndrome after in utero exposure to methadone.

  • Neonatal paroxetine withdrawal syndrome. Stiskal, J. A.; Kuhn, N.; Koren, G.; Ho, T.; Ito, S. // Archives of Disease in Childhood -- Fetal & Neonatal Edition;Mar2001, Vol. 84 Issue 2, pF134 

    Four term neonates presented with symptoms such as jitteriness and necrotising enterocolitis after paroxetine exposure in utero.

  • Escitalopram.  // Reactions Weekly;Apr2014, Vol. 1496 Issue 1, p17 

    The article presents case studies of three neonates who developed withdrawal syndrome, total arrhinia or necrotising enterocolitis after in utero exposure to escitalopram.

  • Two newborns of heroin-addicted mothers suffering neoriatal withdrawal syndrome. Kale-Çekinmez, Eren; Mutlu, Birgül; Yapıcıoğlu, Hacer; Özlü, Ferda; Asker, Hüseyin; Mert, Kurthan; Narlı, Nejat; Satar, Mehmet // Turkish Journal of Pediatrics;Jul/Aug2012, Vol. 54 Issue 4, p421 

    Neonatal withdrawal syndrome. is characterized by non-specific signs and symptoms that occur in infants following in-utero drug exposure. The incidence of neonatal withdrawal syndrome is 16-90% in infants of mothers abusing heroin. Clinical signs of withdrawal syndrome usually occur within the...

  • Methadone.  // Reactions Weekly;9/22/2012, Issue 1420, p35 

    The article describes the case of a male neonate who was born with neonatal withdrawal following in utero exposure to methadone, and late died.

  • Labetalol.  // Reactions Weekly;Feb2015, Vol. 1539 Issue 1, p186 

    The article describes the case of foetal bradycardia, persistent bradycardia, hypoglycaemia, hypotension, hypoxaemia, and renal failure that developed in a neonate following in utero exposure of labetalol.

  • Diamorphine.  // Reactions Weekly;3/27/2010, Issue 1294, p17 

    The article describes the case of a premature neonate who experienced neonatal withdrawal syndrome after in utero exposure to diamorphine, published in the February 2010 issue of the "Therapeutic Drug Monitoring."

  • Sodium valproate.  // Reactions Weekly;May2015, Vol. 1550 Issue 1, p189 

    The article presents a case study of a male neonate who was born with valproate embryofoetopathy and autistic disorder following an in utero exposure of sodium valproate for epilepsy, which was published in the April 2015 issue of the journal "Fundamental and Clinical Pharmacology."

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics